On the properties of oscillating solutions of ordinary differential inequalities and equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 187-191
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a0,
author = {M. Bartushek},
title = {On the properties of oscillating solutions of ordinary differential inequalities and equations},
journal = {Differencialʹnye uravneni\^a},
pages = {187--191},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a0/}
}
M. Bartushek. On the properties of oscillating solutions of ordinary differential inequalities and equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 187-191. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a0/